Some Fixed Point Theorems for Weakly Tangential Maps on 2 - Metric Type Spaces


  • B Baskaran
  • C Rajesh Department of Mathematics, Faculty of Engineering and Technology, SRM University, Vadapalani Campus, Chennai-600 026, Tamil Nadu, India,


Fixed point theorem, 2 – Metric type spaces, Self- maps, Compatible and weakly tangential maps.


Here some of the fixed point theorems have been derived for weakly tangential maps from metric type spaces to 2 – metric type spaces.


Akkouchi M. Well-posedness of a common fixed point problem for weakly tangential mappings, Acta Math. Vietnamica 2011; 36 (3): 623 – 635.

Al-Thagafi MA, Shahzad N. Generalized I-nonexpansive self maps and invariant approximations. Acta Math. Sinica. 2008; 24 (5): 867 – 876.

Khamsi MA. Remarks on cone metric spaces and fixed point theorems of contractive mappings. Fixed Point Theory Appl. 2010; Article ID 315398.

Guay MD, Singh KL, Fixed points of asymptotically regular mappings. Math. Vesnik. 1983; 35: 101– 106.

Jungck G, Rhoades BE, Fixed point theorems for occasionally weakly compatible mappings. Fixed Point Theory. 2006; 7 (2): 287 – 296.

Jungck G, Rhoades BE, Fixed Point for Occasionally Weakly Compatible Mappings. Erratum, Fixed Point Theory. 2008; 9 (1): 383-384.

Sedghi S, Shobe N, Aliouche A, A generalization of fixed point theorem in metric type spaces. Mat. Vesnik. 2012; 64 (3): 258 – 266.

Khamsi MA, Hussain N, KKM mappings in metric type spaces. Nonlinear Analysis: Theory, Methods & Applications. 2010; 73 (9): 3123–3129.

Baskaran B, Rajesh C, Some Results on Fixed points of Asymptotically Regular Mappings. International Journal of Mathematical Analysis.2014; 8 (50): 2469 – 2474.

Iyiola OS, Gaba YU, On Metric Type Spaces and Fixed Point Theorems. Applied Mathematical Sciences. 2014; 8(79): 3905-3920.




How to Cite

Baskaran, B., & Rajesh, C. (2017). Some Fixed Point Theorems for Weakly Tangential Maps on 2 - Metric Type Spaces. Asian Journal of Applied Sciences, 5(5). Retrieved from